# SDR DL757981483

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Component: 45100
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT, FL 260, LT ENG STALLED AND QUIT ALL ENG IND WENT BLANK CLB 2 SELECTED SHUTDOWN CK LIST C/W RETURNED TO CVG.  REPLACED NR 1 ENG PMA AND ROTOR SHAFT CKS, OK.
